MURAL - Maynooth University Research Archive Library



    Items where Author is "Laffey, Thomas"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: 2006 | 2004 | 2002
    Number of items: 3.

    2006

    Berman, Abraham and Laffey, Thomas and Leizarowitz, Arie and Shorten, Robert N. (2006) On the second eigenvalues of matrices associated with TCP. Linear Algebra and its Applications, 416 (1). pp. 175-183. ISSN 0024-3795

    2004

    Laffey, Thomas and Shorten, Robert N. and Ó Cairbre, Fiacre (2004) On the stability of convex sums of rank-1 perturbed matrices. Mathematical Proceedings of the Royal Irish Academy, 104A (1). pp. 99-105. ISSN 1393-7197

    2002

    Laffey, Thomas and Shorten, Robert N. and Ó Cairbre, Fiacre (2002) On the stability of convex sums of rank-1 perturbed matrices. In: Proceedings of the 2002 American Control Conference. IEEE, pp. 1246-1247. ISBN 0780372980

    This list was generated on Sat Sep 25 22:14:13 2021 UTC.